# SDR DALA2022031601724

- Difficulty date: March 16, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 PASSENGER CREW DOOR 842 DAMPER DID NOT PASS TEST. CORRECTIVE ACTION: REPLACED DAMPER PER A320 AMM 52-13-14. OPS TEST GOOD. (2158541)
